Im completely helpless with this , please help!
it was about one and a half years ago , that i used a lot of antibiotics and then suddenly i felt my urine output has been decreased , i took the blood test and saw that my creatinine level has been elevated from 0.8 to 1.33 ,i began to drink more water and didnt use any drugs and then six months later it was back to 0.9 . the doctor said that everythings back to normal.
now after 1.5 years i am experiencing the followings :
1-my legs and arms quickly go numb
2-my feet skin have become extremely dry and burns in some cases
3-my feet bones are fading away , i see they are shrinking
4-generally i feel a little numb in my whole body
5-my hands are a little cold all the time
6-during the past , my testicles have been shrinked a bit
7-i belch all the time
please tell me what to do , give me a clue or something.
thanks a billion in advance.
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?